EconPapers    
Economics at your fingertips  
 

Generalizing the Black–Scholes formula to multivariate contingent claims

René Carmona and Valdo Durrleman

Journal of Computational Finance

Abstract: ABSTRACT This paper provides approximate formulas that generalize the Black–Scholes formula in all dimensions. Pricing and hedging of multivariate contingent claims are achieved by computing lower and upper bounds. These bounds are given in closed form in the same spirit as the classical one-dimensional Black–Scholes formula. Lower bounds perform remarkably well. Similar to the one-dimensional case, Greeks are also available in closed form. We discuss an extension to basket options with barrier.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... te-contingent-claims (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160416

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160416